# SDR AALA20011849

- Difficulty date: October 8, 2001
- Submitted: December 20, 2001
- Operation: Air carrier
- Aircraft: N596AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53286
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT PORTABLE ASSEMBLY AT L1 DOOR INOPERATIVE.  RECONNECTED EMERGENCY LIGHT CONNECTOR AT PORTABLE LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
